MathSciNet Relay Station
MathSciNet bibliographic data
MR2294093 90C52
Wei, Zengxin; Yao, Shengwei; Liu, Liying The convergence properties of some new conjugate gradient methods. Appl. Math. Comput. 183 (2006), no. 2, 1341–1350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement